# SDR CA010111009

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5575012159
- Condition: Loose
- Location: Flap Fairing
- Part time: 1,147 hours, 681 cycles
- Component: R/H Flap, Pilats, 5575012004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANGLE WAS FOUND LOOSE ON THE FLAP. IN REMOVING THE 2 RIVETS ATTACHING THE ANGLE THE HEADS WERE GROUND SUFFICIENTLY TO REMOVE THE LOCKS IN THE RIVET STEM. THEN ON LIGHTLY TAPPING THE RIVET STEMS TO REMOVE THEM THE RIVET HEADS JUST POPPED OFF, (NOT NORMAL) ON CLOSE INSPECTION IT APPEARED THAT THE RIVETS HAD BEEN CLOSE TO HAVING THE HEADS SHEAR OFF. THE HOLES IN THE FLAP WERE WITHIN LIMITS (THE RIVETS WERE NOT LOOSE IN THE MAIN STRUCTURE) AND THE HOLES IN THE ANGLE WERE ALSO WITHIN LIMITS EVEN THOUGH THE ANGLE WAS LOOSE ON THE RIVETS. THE ANGLE IN QUESTION IS THE INBOARD REAR ANGLE OF THE INBOARD FAIRING ON THE R/H FLAP.
